I am 23 years old female. I recovered from COVID-19 two months ago, and I still cough with phlegm despite taking tablet Mucovisc for two weeks. There is no abnormality in the chest x-ray (PA view). Is this something I should be concerned?
Welcome to icliniq.com.
Your presenting complaint of cough with phlegm for two weeks indicates that you might have a lower respiratory tract infection, which is of concern. Having a cough itself says that something is abnormal. Taking tablet Mucovisc (Acetylcysteine) alone cannot help in your case. It would help if you had an antibiotic, breathing exercises, and chest physiotherapy (cough out the phlegm).
Along with tablet Mucovisc, I suggest you take tablet Augmentin 625 mg (Amoxicillin and Clavulanic acid) twice daily for five days and syrup Ascoril (Bromhexine, Guaifenesin, Terbutaline, and Menthol) 10 ml twice daily.
You would experience an increase in cough after taking syrup Ascoril, as it has an expectorant that helps in coughing out the phlegm.
Do not worry, and you will be alright in a week.
In case if your problem persists after these medicines, I would suggest you do the following investigations.
1) CBP (complete blood picture)
2) ESR (erythrocyte sedimentation rate)
3) Sputum for AFB (acid-fast bacilli).
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. Sir I can totally understand your problem. Covid is a very strange disease , the manifestations of which we are still understanding. one of the lung manifestations of covid is fibrosis. the Lung and it's covering called pleura undergo thickening ... Read fullI feel hard to breathe and gag when I cough. Why?
.. gone through your query and can understand your health concern. Your symptoms might be because of throat congestion and excessive mucus production. I suggest you do gargles with warm water and a little salt added in it three times daily. You can t... Read fullI have fever, weakness and throbbing of head. Do I have dengue?
.. through your post and investigations (attachment removed to protect patient identity). It is sure you had a viral fever. It looks like either influenza virus or dengue. Anyway, if your fever has subsided that means you have started developing an i... Read full
Ask your health query to a doctor online?Ask a General Practitioner Now